# SDR KCSA201807041160

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 66,095 hours, 12,164 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fuse Pin
- Condition: Cracked
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR SUPPORT BEAM FUSE PIN HAS CRACKS IN GREASE HOLES APPROX 0.100" L.
